# SDR SWAA2022081842355

- Difficulty date: August 15, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 5,705 hours, 2,358 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A SYSTEM HYD ENG 1 ILLUMINATED IN CRUISE FOLLOWED BY A SYSTEM ELEC 2 / [01] REFERENCE LOG PAGES 0318563E; 0318564E; 0318565E; AND 0318567E FOR REPLACEMENT OF #1 ENG HYD EDP; #1 THRUST REVERSER SHUTTLE VALVE IN LH WHEEL WELL; SYSTEM A ELECTRIC HYD PUMP; AND #1 ENG HYD EDP GARLOCK SEAL.
